MathSciNet Relay Station
MathSciNet bibliographic data
MR1604847 (99a:47051) 47B38 (30D99 46E20 47A15)
Zhu, Kehe Restriction of the Bergman shift to an invariant subspace. Quart. J. Math. Oxford Ser. (2) 48 (1997), no. 192, 519–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement